# SDR 2012F00213

- Difficulty date: October 7, 2012
- Submitted: October 7, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,794 hours, 29,755 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A CALL AURAL ALERT VERY FAINT IN FLIGHT UNABLE TO HEAR.  LIGHT OPS NORMAL.
